Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax induced depression? ROO

Posted by Krysti on December 2, 2002, at 7:55:11

In reply to Re: Topamax induced depression? Krysti, posted by ROO on December 1, 2002, at 14:24:32

Oh, sorry! Every time I have gotten depressed on a mood stabilizer, it's happened after a month or two. So, I should probably wait till then on the Trileptal before I rave about it.

Hope you start to feel better.

Krysti


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[130217]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krysti thread:129777
URL: http://www.dr-bob.org/babble/20021127/msgs/130217.html